# SDR 97ZZZM689

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573CA
- Make and model: Boeing 757-23APF
- Aircraft serial: 24971
- Engine: Rroyce RB211535E4
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Out Of Adjust
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

KMIA-GUA - FLT 47 - DURING CRUISE, NR 1 ENGINE EXPERIENCED HIGH VIBRATION (2.4) ENG WAS THROTTLED BACK TO IDLE AND A/C PERFORMED AN AIR RETURN INTO KMIA.  ON GROUND AT KMIA MAINTENANCE PERFORMED A TRIM BALANCE PER 71-00-00 TEST 7, MAX VIBRATION 0.5.  AIRCRAFT RETURNED TO SERVICE.  (M)
